Pre-\(\gamma\)-\(T_{\frac 1{2}}\) and Pre-\(\gamma\)-Continuous

Main Article Content

Hariwan Zikri Ibrahim

Abstract

In this paper, we introduce the notion of pre-\(\gamma\)-g.closed sets and some weak separation axioms. Also we show that some basic properties of pre-\(\gamma\)-\(T_{\frac 1{2}}\), pre-\(\gamma\)-\(T_i\), pre-\(\gamma\)-\(D_i\) for \(i=0, 1, 2\) spaces and we ofer a new class of functions called pre-\(\gamma\)-irresolute, pre-\(\gamma\)-continuous functions and a new notion of the graph of a function called a pre-\(\gamma\)-closed graph and investigate some of their fundamental properties.

Article Details

How to Cite
Ibrahim, H. Z. . (2022). Pre-\(\gamma\)-\(T_{\frac 1{2}}\) and Pre-\(\gamma\)-Continuous. Journal of Advanced Studies in Topology, 4(2), 1–9. Retrieved from http://m-sciences.com/index.php/jast/article/view/115
Section
Research Articles